# SDR SWAA2019052332960

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 51,777 hours, 30,616 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support
- Part number: 65C16820
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR GIRT BAR SUPPORT LOOSE.  SECURED GIRT BARS SUPPORT PER SIP.
